Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I have severe gastric problem and also plenty of gases releasing from the anus

i have severe gastric problem and also plenty of gases releasing from the Anus.There is heavyness in the stomach and having constipation problem also.Kindly advise.i have severe gastric problem and also plenty of gases releasing from the Anus.There is heavyness in the stomach and having constipation problem also.Kindly advise. i have severe gastric problem and also plenty of gases releasing from the Anus.There is heavyness in the stomach and having constipation problem also.Kindly advise.
Asked On : Thu, 24 Feb 2011
Answers:  4 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
Hi,'
Do you take plenty of water?Fibre rich food ?Do you have hypothyroidism?Do you have abdomen pain?

Am I helpful ?Take care.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Homeopath Dr. Sunil Pandey's  Response
Maintained your food.and you take 4 times.because after 3 hours reliese gastric juice in your stomach.
and medicin are.........CHINA-30 in B.D.
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing healthcaremagic.The problem seems to be indigestion.You might had a heavy meal or very spicy food.Avoid heavy diet,take more of liquids.Eat frequently light snacks .Take anti spasmodic for pain and antacid tablet for gas.Usually things will settle soon.try to avoid constipation for some time.
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Varun's  Response
try ofloxacin after drinking plenty of water .it may be due to over heat in u r stomach it lead to weakness and dizziness
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor